# SDR 95UAL737029

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOP AT THE FOLLOWING LOCATIONS, EXIT LIGHT AT FORWARD LAVATORY AND DOOR ONE LEFT, SLIDE LIGHT AT DOOR ONE RIGHT AND AISLE LIGHTS AT ROWS TWO AND THREE.  REPLACED BATTERY PACK, CHECKS OK.
